# SDR DALA2025011300242

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 SECONDARY FINDING GOUGE EXTERNAL SKIN LOCATED BTW FR 54 TO FR 55 AND BTW STR 41L TO STR 43L AT LOWER FUSELAGE (2 EA). CORRECTIVE ACTION: COMPLIED WITH ER/A 623315-14. (0757774)
